Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update Lorainne, Elizabeth, et. al. Lorraine

Posted by shelliR on September 9, 2001, at 0:11:21

In reply to Re: Update Lorainne, Elizabeth, et. al. shelliR, posted by Lorraine on September 8, 2001, at 12:53:48

Hi Lorraine,


> People without atypical depression may develop insomnia instead of over sleeping. Atypical includes symptoms of rejection sensitivity, over-eating, and a generally heavy feeling or "leaden paralysis".

Well, let's see. oversleeping-yes; overeating-no;
leaden paralysis-um, does horrible pain in the chest fit under leaden paralysis?


> > > >I can't imagine going on a vacation with a friend--too intense, although it would make me feel less vulnerable.
>
> This is generally? You don't like vacationing with friends? And you feel uneasy vacationing alone--at least at times? (I'm not going to suggest tour groups.)

well, I used to go to the beach with friends, and that was totally relaxing. I would never consider going to the beach by myself, and my body is definitely not bathing suit ready, anyway. I think it probably will never be again, anyway I much prefer the southwest mountains. Hint. I fell in love with it here when I came out for a few years to take photo workshops. And I keep coming back.

Except for a few *really* bad hate myself/want to die moments, it's been a very nice week for me. I don't feel lonely. And I don't think many friends would come here with and let me spend about a third of my time watching the US Open. The funny thing is I always come here during the US open; I would feel guilty watching so much and not working if I was at home, plus as I said it sort of connects me while I'm here.


> > > >Not out of fear, more out of laziness.
> Not avoidance? My avoidance feels like laziness (leaden paralysis), but I suspect it's actually avoidance which is social anxiety based.

Almost any social anxiety I have is related to being around single men. (Do I like them; do they like me, stuff.) Pretty much in other situations, I'm pretty comfortable. I hate doing things just to meet people, and most things I enjoy can be quite solitary. When you went to the depression groups, did the people seem interesting and depressed, or just depressed? (excluding the other babbler)
>
>

> I do this with a friend. I've gone to Argentina and Santa Fe with her.
hum, southwest mountains, art, not argentina.
as the game goes, getting pretty hot < g >.
>
>
> [re your hypertensive crises} Shelli I still have a headache (not severe) in the back of my skull and my neck is really stiff. This is Friday and the crises was Tuesday. Did this stuff linger for you also? I'm trying to figure out if this means that the hypertensive crises has not resolved or if these are residual effects of a hypertensive crises. Now, I can hear you say, what does it matter--why split that hair?

I don't even *get* the difference between residual effects and an unresolved hypertensive crisis. Really.

>Well, I want the hypertensive crises to be resolved before I start the Nardil.

Well, that makes sense, but you could also say you want to wait to start nardil until all the residual effects are gone. That's why I'm confused.

BTW, I had no residual effects after the episode. But my BP didn't go that high. For me I had a strong tightening of my shoulder muscles (well right on either side of my neck) and my pulse went way down. Looking back, I don't know how I even knew it was a hypertensive reaction. I had always heard a horrible headache in the back of the head. And I guess I was hypervigilent because my pdoc said she would not support my decision to try adrafinil, and I knew something felt different. It was the only stimulent I have tolerated, aside from concerta, which I have tried only recently. Concerta remains on my possible go back to list, along with nardil.
>
>
> > > > I'll be anxious to see what he says and what his plan is :-)
> > As long as the oxy is working , I am really not feeling depressed. I would like to increase the wellbutrin again....
>
> It's interesting how much you are willing to stick with it on this one. Is it because it at least has no side effects?

I guess so. That and the fact that I am not feeling desperate as soon as the oxy kicks in. Also, because this is how nardil felt. No side effects; long time to kick in. So it seems worth hanging in there; like not much to lose aside from getting myself up higher on oxy.

Another important factor is that I don't even have a clue what to try next, except to go back to nardil with oxy. Suggestions would be *greatly* appreciated. No antipsychcotics or tricyclics. I think I've tried every mood stabilizer.
>
>
>
> > Good luck tomorrow with nardil.
> I've decided to play it safe and wait at least one more day.

I probably would wait until the stiffness and headache go away if you can wait it out. Have you tried a muscle relaxer for the stiffness? (not a benzo, a real one :-)

Welcome back Elizabeth, if you read this. (and I hope and expect that you will). Any suggestions from you would also be appreciated. I see my pdoc monday, and I'm interested in what he has to say. My guess is that he'll have me continue the wellbutrin and up the dosage.

Shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:67742
URL: http://www.dr-bob.org/babble/20010907/msgs/78331.html